LIFE News People

Warning: This Common Pills Caused This Young Woman A Stroke And Sent Her To Hospital

A stroke occurs when part of the brain loses its blood supply and stops working. This causes the part of the body that the injured brain controls to stop working.

Usually, a healthy young man or woman never expects to have a stroke. However, a stroke is not an uncommon thing to happen to young people. The causes of a stroke are plenty and the age range of people who suffer a stroke is wide. Of course, the risk of strokes increases as age increases but young people are not free from strokes.

Mum-of-two Natalie Trickett, from Lancashire, was told she suffered a severe migraine but later found she had a blood clot on the brain. She collapsed one morning, losing her eyesight and the feeling on the right side of her face.

Doctors later told her that it was almost certainly her Microgynon contraceptive pill that caused it. Natalie, who was 28 and is now 32, has now been left with permanently affected vision and weakness in her right side.

“Until you have been a victim of a stroke yourself, you don’t realise how real a risk it is,” Natalie, of Claughton-on-Brock, said of the pill.

Natalie says she remembers being unable to feel her lips as the stroke progressed. She then started to hallucinate and her eyesight went.

Her mum took her to the doctors and they thought she was experiencing a migraine.

They sent her home with tablets telling her she should rest before having an eye test at Burnley Hospital the following day.

Natalie told the Lancashire Post: “It was when I had the eye test the next day that I was told I’d had a stroke and the optician called an ambulance to take me to the Royal Blackburn Hospital.